# SDR 96ZZZX1333

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700WP
- Make and model: Beech B200
- Aircraft serial: BB1313
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 10138901823
- Condition: Failed
- Location: Lt Eng Fuel
- Part time: 2,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FUEL PRESSURE SWITCH FAILED IN OPEN POSITION.  TT:  2,131.8 HRS.
